# SDR CA991209040

- Difficulty date: November 11, 1999
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Piper PA-46-310P
- Propeller: Hartzl BHCC2YF1
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: F8052
- Condition: Corroded
- Location: Propeller
- Part time: 1,350 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CORROSION FOUND UNDERDEICE BOOTS.
